# SDR UF6A991002

- Difficulty date: October 2, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N858AW
- Make and model: Bag ATP
- Aircraft serial: 2035
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Shroud
- Part number: JD575J0091000
- Condition: Damaged
- Location: Lt Te Flap
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SBN - LEFT FLAP TRACK SHROUD AT STATION 88.41 IS DAMAGED ON THE INBOARD SIDE OF THE SHROUD.  MAINTENANCE REPAIRED SHROUD.  ALL WORK WAS DONE IAW ENGINEERING REPORT NR 99-191.  (M)
